# SDR MGO2004F00000

- Difficulty date: September 9, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N300TM
- Make and model: Beech B300
- Aircraft serial: FL50
- Engine: Pwa PT6*
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Chafed
- Location: Battery Holder
- Component: Battery
- Component part number: 101364798639
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE COMPLYING WITH TIME SCHEDULE REPLACEMENT OF THE EMERGENCY EXIT LIGHT BATTERIES, FOUND THAT THE BATTERIES HAD LEAKED ACID AND CORRODED THE BATTERY HOLDERS.  FOUND THE BATTERY HOLDER SCREWS HAD CHAFFED THROUGH THE BATTERY SIDE LABEL AND SHORTED BATTERY TO EXIT LIGHT ASSY CAUSING THE BATTERIES TO OVERHEAT AND BOIL ACID OUT.  FILED HEAD OFF BUTTON HEAD SCREW AND APPLIED TEFLON TAPE FOR CHAFE PROTECTION.  RECOMMEND BATTERY HOLDER MOUNTING SCREWS BE CHANGED FROM BUTTON STYLE TO COUNTER SUNK SCREWS.  (CE09200404792)
